advertisement
Question
Posted by: Melanie | 2013/01/16

Weight gain after going off the Pill

I''ve stopped using the Pill (Yazz) in October 2012. The first month after stopping I had a normal period but since then I haven''t had one.
I''ve also started gaining weight - especially round my belly, hips and thigs, and although I exercise regularly and eat healthily I just can''t shift the weight!
Does going off the Pill has something to do with this?? I am 48 years old.
Thank you

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It may be that your normal body functions have now kicked in. Middle age spread is a real entity at your age.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement